Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ASAHI INTECC GLADIUS MONGO ES; GUIDE WIRE
Model Number
AP14R324S
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
12/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Mongo wire coating on the tip of the wire became unraveled and dislodged into a branch of the r posterior tibial artery.
New Search
Submit an Adverse Event Report
Brand Name
GLADIUS MONGO ES
Common Device Name
GUIDE WIRE
Manufacturer
(Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA 489-0071
MDR Report Key
13481830
Report Number
3004718255-2022-00249
Device Sequence Number
1779675
Product Code
DQX
UDI-Device Identifier
04547327123747
UDI-Public
(01)04547327123747(17)240531(10)210602A011
Combination Product (Y/N)
N
Initial Reporter State
MO
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/08/2022
Report Date
(Section F)
02/08/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
05/31/2024
Device Model Number
AP14R324S
Device Catalogue Number
AP14R324S
Device Lot Number
210602A011
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
01/20/2022
Device Age
7 MO
Event Location
Hospital
Date Report to Manufacturer
02/08/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
60 YR
Patient Sex
Female
Patient Weight
128 KG
Date Report Sent to FDA
02/08/2022